# SDR SWIA201641930

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 33,650 hours, 28,152 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: C

## Discrepancy

RETURNED TO THE FIELD DUE TO SMOKE IN FLIGHT DECK AND CABIN.   JUST PRIOR TO ROTATION, SMOKE ENTERED THE COCKPIT THRU THE VENTS BY THE JEP CHART CASES.  IT DISSIPATED IN CLIMB AND WAS GONE PRIOR TO LANDING.  QRH WAS COMPLIED WITH.  F/A REPORTED SMOKE AT 3C/D AND WENT AWAY SHORTLY AFTER TAKEOFF.  EMERGENCY WAS DECLARED.  INSPECTED THE COCKPIT AND CABIN FOR FIRE, SMOKE DAMAGE AND TRIPPED C/B`S.   NONE FOUND.  RAN THE ENGINES WITH CREW AT IDLE FOR 15 MINUTES AND AT 65 PERCENT N1 FOR 5 MINUTES WITH THE ENGINE OIL TEMPERATURES GREATER THAN 185 DEGREES F.   NO ODOR OR FUMES WERE NOTED AT AT ANY TIME.
